# SDR UPS98226478

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY EXIT LIGHTS LIGHTS, COCKPIT FWD ENTRY DOOR INOP.  REMOVED AND REPLACED BOTH SETS OF BATTERIES OUT OF THE EMERGENCY EXIT LIGHT UNITS PER MM 25-60-00, OPS CHECK NORMAL AT THIS TIME.
